# SDR CA060619014

- Difficulty date: May 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 24,242 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5012006896
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN P/N 50-120068-96 CRACKED AT HIGH SHEAR FASTENERS ATTACHING SKIN TO WING ATTACH FITTING. CRACKS (2) ORIGINATE FROM EDGE OF FASTENER COUNTERSINKS AND HEAD TOWARD NEXT FASTENER LOCATION. (TC NR 20060619014)
